Loading [MathJax]/jax/output/CommonHTML/jax.js
Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya, 2025, Volume 89, Issue 2, Pages 45–59
DOI: https://doi.org/10.4213/im9620
(Mi im9620)
 

Widths and rigidity of unconditional sets and random vectors

Yu. V. Malykhinab, K. S. Ryutinbc

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
c Moscow Center for Fundamental and Applied Mathematics
References:
Abstract: We prove that any unconditional set in RN that is invariant under cyclic shifts of coordinates is rigid in Nq, 1q2, i.e. it can not be well approximated by linear spaces of dimension essentially smaller than N. We apply the approach of E. D. Gluskin to the setting of averaged Kolmogorov widths of unconditional random vectors or vectors of independent mean zero random variables, and prove their rigidity. These results are obtained using a general lower bound for the averaged Kolmogorov width via weak moments of biorthogonal random vector. This paper continues the study of the rigidity initiated by the first author. We also provide several corollaries including new bounds for Kolmogorov widths of mixed norm balls.
Keywords: Kolmogorov widths, rigidity, mixed norms.
Funding agency Grant number
Russian Science Foundation 23-71-30001
Received: 02.07.2024
Revised: 10.09.2024
Document Type: Article
UDC: 517.518.224
MSC: 41A46
Language: Russian
Citation: Yu. V. Malykhin, K. S. Ryutin, “Widths and rigidity of unconditional sets and random vectors”, Izv. Math., 89:2 (2025)
Citation in format AMSBIB
\Bibitem{MalRyu25}
\by Yu.~V.~Malykhin, K.~S.~Ryutin
\paper Widths and rigidity of unconditional sets and random vectors
\jour Izv. Math.
\yr 2025
\vol 89
\issue 2
\mathnet{http://mi.mathnet.ru/eng/im9620}
Linking options:
  • https://www.mathnet.ru/eng/im9620
  • https://doi.org/10.4213/im9620
  • https://www.mathnet.ru/eng/im/v89/i2/p45
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Statistics & downloads:
    Abstract page:121
    References:1
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025